# SDR UIEA2018092802130

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 67,989 hours, 15,674 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG "WXR SYS" WX RADAR FAIL MSG ENROUTE. PERFORMED OPS CHECK, MSG CLEARED, OPS NORMAL PER AMM 34-43-00.
